International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 657-662

On resolvable and irresolvable spaces

Chandan Chattopadhyay and Chhanda Bandyopadhyay

Department of Mathematics, Burdwan University, Burdwan 713104, India

Received 2 April 1992; Revised 16 June 1992

Copyright © 1993 Chandan Chattopadhyay and Chhanda Bandyopadhyay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper some properties of open hereditarily irresolvable spaces are obtained and the topology for a minimal irresolvable space is specified. Maximal resolvable spaces are characterized in the last section.